# SDR UALA2010082303088

- Difficulty date: August 22, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 63,734 hours, 23,384 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENG HYD PUMP EICAS, FLT DIVERTED.  FBO MECH FOUND HYD LEAK AT NR 1 ENGINE DRIVEN PUMP FLANGE.  LT HYD RSVR WAS FOUND EMPTY.   REPLACED NR 1 ENG HYD PUMP. RAN NR1 ENG FOR ENG DRIVEN HYD PUMP REPLACEMENT, OP CHECKED NR 1 ENG HYD IAW JRH. OP CHECKED GOOD.
